•  

Connective estimates of errors in the linearization of nonlinear systems

НазваниеConnective estimates of errors in the linearization of nonlinear systems
АвторыO. V. Druzhinina1, A. V. Shchennikov2, E. V. Shchennikova2, V. N. Shchennikov2
1Federal Research Center Computer Science and Control of the Russian Academy of Sciences
2National Research Ogarev Mordovia State University
АннотацияThe article describes differential equations with structural disturbance of a special form. These systems can be connective asymptotic stable. For such systems we found estimates of linearization, which can be connective. The present work are articles \cite{2} ---\cite{5}.
Ключевые словаconnective asymptotic stability, estimate of linearization error, structural disturbance
Образец ссылки на статьюDruzhinina O. V., Shchennikov A. V., Shchennikova E. V., Shchennikov V. N. Connective estimates of errors in the linearization of nonlinear systems [Электронный ресурс] // Дифференциальные уравнения и их приложения в математическом моделировании: материалы XIII Международной научной конференции. (Саранск, 12-16 июля 2017 г.). - Саранск: СВМО, 2017. - С. 375-380. Режим доступа: http://conf.svmo.ru/files/deamm2017/papers/paper53.pdf. - Дата обращения: 18.07.2018.